Blending type approximation by generalized Bernstein-Durrmeyer type operators

Arun Kajla; Tuncer Acar;


In this article, we construct a Durrmeyer modification of the operators introduced by Chen et al. <cite>CTLX</cite> based on a non-negative real parameter. We establish local approximation, global approximation, Voronovskaja type asymptotic theorem. The rate of convergence for differential functions whose derivatives are of bounded variation is also obtained.

Vol. 19 (2018), No. 1, pp. 319-336

Download: MMN-2216